MAUDE Adverse Event Report: STRYKER TRAUMA KIEL BONE SCREW, T8 FULL THREAD, 2.7MM/L18MM; SCREW, FIXATION, BONE

STRYKER TRAUMA KIEL BONE SCREW, T8 FULL THREAD, 2.7MM/L18MM; SCREW, FIXATION, BONE
Catalog Number 656418
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Device evaluated by mfr: broken shaft remains inside the patient, broken head was disposed of.
 
Event or Problem Description
Customer reported that : "wrist osteosynthesis by plate and screws (variax - stryker).Screw head broken on the screwdriver bit provided for this purpose, once the screw has been fully inserted.Screw driver bit no longer usable, screwdriver change.If the necessary material is removed, the screw will be difficult or impossible to remove, making it difficult to remove the plate." broken screwdriver was reported under (b)(4).

Brand Name
BONE SCREW, T8 FULL THREAD, 2.7MM/L18MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8839582
Report Number0008031020-2019-00955
Device Sequence Number1412868
Product Code HWC
UDI-Device Identifier07613327068955
UDI-Public07613327068955
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number656418
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2019
Initial Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;